# SDR CALA2020040300776

- Difficulty date: April 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N4874
- Make and model: Airbus A319-133
- Aircraft serial: 2008
- Aircraft time: 46,551 hours, 29,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R DOOR SILL FND CORROSION UNDER AFT GIRT BAR FITTING AREA REF NON-ROUTINE NO.9407205 ORIGINATED SPEC NO.A3N B-53-3-6299. PERFORMED, 2R DOOR SILL REPLACED AS PER DWG D5348 0078 ISSUE G AND E53474250000 ISSUE AF AND D53480505006 ISSUE EQ . RII BY TA620
